Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Selfcommutators of multicyclic hyponormal operators are always trace class


Authors: C. A. Berger and B. I. Shaw
Journal: Bull. Amer. Math. Soc. 79 (1973), 1193-1199
MSC (1970): Primary 47B20; Secondary 47B10, 47B47
DOI: https://doi.org/10.1090/S0002-9904-1973-13375-0
MathSciNet review: 0374972
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Kato, Smooth operators and commutators, Studia Math. 31 (1968), 535-546. MR 38 #2631. MR 234314
  • 2. C. A. McCarthy, C, Israel J. Math. 5 (1967), 249-271. MR 37 #735. MR 225140
  • 3. C. R. Putnam, An inequality for the area of hyponormal spectra, Math. Z. 116 (1970), 323-330. MR 42 #5085. MR 270193
  • 4. C. R. Putnam, Trace norm inequalities for the measure of hyponormal spectra, Indiana Univ. Math. J. 21 (1971/72), 775-779. MR 45 #4199. MR 295131

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B20, 47B10, 47B47

Retrieve articles in all journals with MSC (1970): 47B20, 47B10, 47B47


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13375-0

American Mathematical Society